MathSciNet Relay Station
MathSciNet bibliographic data
MR849470 58E12 (53C42)
Ejiri, Norio Equivariant minimal immersions of $S^2$ into $S^{2m}(1)$. Trans. Amer. Math. Soc. 297 (1986), no. 1, 105–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement